# SDR 95ZZZX5614

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22CP
- Make and model: Skrsky S76B
- Aircraft serial: 760425
- Engine: Pwa PT6B36
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Junction Box
- Part number: 3201104
- Condition: Defective
- Location: Nr 2 Chip Det
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 'CHIP' LIGHT ILLUMINATED, WOULD NOT CLEAR BY CYCLING NR 2 CHIP CIRCUIT BREAKER.  INSPECTED BOTH AGB AND RGB CHIP PLUGS FOR METAL PARTICLES - BOTH WERE CLEAN (NO METAL PARTICLES ATTACHED).  REINSTALLED CHIP PLUGS, LIGHT STILL ILLUMINATED.  REMOVED AND REPLACED POWER MODULE JUNCTION BOX (ZAPPER BOX).  SYSTEM FUNCTIONED NORMALLY.
